MathSciNet Relay Station
MathSciNet bibliographic data
MR1333822 (96c:34170a) 34K20 (92D25)
Ch'ên, Ming Po; Yu, J. S.; Qian, X. Z.; Wang, Z. C. On the stability of a delay differential population model. Nonlinear Anal. 25 (1995), no. 2, 187–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement